Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Sex question.....(sort of wordy and adult)

Ok me and my s/o have been together for five months. It seemed like we use to have sex a lot in the begining like most couples do, and he would even get a erection a second, third and sometimes a fourth time around. NOW it isn't like that, today was not a good day at all, we tried and second time and it is like he doesn't stay erect the second time around making me feel as though it is me. This is the second conversation we have been through about this, he said it all (including the way I acted the first time and this time) makes him feel an inch high. I was so upset thinking what have I not done right?? I was on my back in the bed we had a few words about it, nothing bad and I was devistated thinking it was all me. After a few minutes of quiet, he stood up to get dressed and said "you know I hate to turn tables or anything like that, but I hope you know how that makes me feel with you turning over like that." He tells me the erection thing bothers him as well and doesn't know why he is doing that lately, but states he feels bad about it. He is swearing he really thinks a lot of it has to do with his blood preassure meds and him being 50lbs overwieght, and wondering if a minor operation that he had not to long ago may have had anything to do with it. He says it has nothing at all to do with me I do everything right. We still have sex and lots of it, just once in awhile that erection deal happens and I get stunned when it does.
So my question is: Can a guy who is 42, 50lbs overweight and on bloodpreassure meds and a few other meds have an erection problem after a few months of dating??
If so I am fine with it if that is all it is, I just have NEVER delt with anything like this before so it is new to me and I am not sure how to deal with my emotions when it happens.

Answer Question
 
Anonymous

Asked by Anonymous at 10:01 PM on Feb. 7, 2011 in Relationships

Answers (6)
  • I FORGOT TO P THE ADULT CONTENT THING!! I AM SO SORRY!!!! Thanks in advance for all your answers!!!
    Anonymous

    Comment by Anonymous (original poster) at 10:07 PM on Feb. 7, 2011

  • Yes medication and blood pressure have a direct impact on erections. Maybe try communicating outside of the bedroom where the pressure is off of the sexual act and more about what is bothering him and your feelings as well. Try three steps...I feel this ... when this happens..and i react in this manner..... That leaves blame off of the person and more on discussing how you feel and not his inabilities. Avoid you and yours...we and us are better terms. I am worried about our relationship. I loved the way it used to be but I would rather have our closeness than sex in the end. Just suggestions.
    f.r.e.

    Answer by f.r.e. at 11:04 PM on Feb. 7, 2011

  • Sounds like he might have secretly been on Cialis in the beginning. lol...Just think...have you ever heard of a man in his 40's with the stamina of an 18 year old boy??? I wouldn't worry about it too much. You both are still very active. And as long as you feel his love for is the same, I would just make the one time around a good one. :) Also, when men are deeling with stress (little things here and there) it can affect them. Things they probably won't talk about because they don't want to worry you. This is also around the age a man will have his "mid life crisis". Lol, just treat as though he's the sexiest man in the world. And DON'T ROLL OVER! Don't ever bring up cialis to him. Hope this helps a little...
    tornadotwinsx2

    Answer by tornadotwinsx2 at 12:19 AM on Feb. 8, 2011

  • It is the meds and the extra weight, trust me. If he wants to do something about it, changing up his diet to include sources of arginine, cutting back on sodium and caffeine, getting enough water every day and doing 30 minutes of cardio exercise daily will definitely help.

    Fistandantalus

    Answer by Fistandantalus at 7:29 AM on Feb. 8, 2011

  • Uh cut him some slack sweetie....It takes about 2 seconds for a man to go into a total mental breakdown over an erection. If you do anything other than tell him it's ok you understand it's gonna get worse. BP medicines are notorious for causing erection problems with men. I guess everyone's different with weight.
    RentaMom

    Answer by RentaMom at 9:02 AM on Feb. 8, 2011

  • Thanks everyone, glad to know it's not me. I am trying my best to support him, just the other day caught me off gaurd with a million other things going on with my ex husband. My first time EVER dealing with this. I am trying my best with no more back turning! Again, thanks! :)
    Anonymous

    Comment by Anonymous (original poster) at 10:02 PM on Feb. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN